Open Access
Translator Disclaimer
October 2009 A proof of the Faber intersection number conjecture
Kefeng Liu, Hao Xu
J. Differential Geom. 83(2): 313-335 (October 2009). DOI: 10.4310/jdg/1261495334

Abstract

We prove the famous Faber intersection number conjecture and other more general results by using a recursion formula of n-point functions for intersection numbers on moduli spaces of curves. We also present some vanishing properties of Gromov-Witten invariants.

Citation

Download Citation

Kefeng Liu. Hao Xu. "A proof of the Faber intersection number conjecture." J. Differential Geom. 83 (2) 313 - 335, October 2009. https://doi.org/10.4310/jdg/1261495334

Information

Published: October 2009
First available in Project Euclid: 22 December 2009

zbMATH: 1206.14079
MathSciNet: MR2577471
Digital Object Identifier: 10.4310/jdg/1261495334

Rights: Copyright © 2009 Lehigh University

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.83 • No. 2 • October 2009
Back to Top